# SDR SIMA200321604

- Difficulty date: July 31, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LAST THREE FLOOR PROXIMITY EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE CHARGED THE BATTERY AND AN OPERATIONAL CHECK WAS COMPLIED WITH.  AICRAFT WAS RETURNED TO SERVICE.  (M)
